Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 152, NWS Pittsburgh, PA

August 4, 20174 counties in Pennsylvania; Brooke County, Hancock County, West Virginia; Columbiana County, Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Aug 4, 2017, 2:01 PM EDT for 4 counties in Pennsylvania; Brooke County, Hancock County, West Virginia; Columbiana County, Ohio. It was in force for 44 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2017, 2:01 PM EDT (18:01 UTC)
Expired
Aug 4, 2017, 2:45 PM EDT
In force
44 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Columbiana County, OH, Allegheny County, PA, Beaver County, PA, Butler County, PA, Washington County, PA, Brooke County, WV, Hancock County, WV

The radar

The Pittsburgh radar (KPBZ), 13 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 2:01 PM EDTTSTM WND DMG1 Ene Colliers, WVSEVERAL TREES DOWN
Aug 4, 2:06 PM EDTTSTM WND DMGHickory, PATREES DOWN ACROSS THE COUNTY
Aug 4, 2:08 PM EDTTSTM WND DMGBurgettstown, PATREES DOWN ACROSS THE COUNTY
Aug 4, 2:25 PM EDTTSTM WND DMG1 S Salida, PATREES AND WIRES DOWN
Aug 4, 2:30 PM EDTTSTM WND DMG2 S Bridgeville, PATREES DOWN AT 1128 LAKEVIEW DR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 4, 1:25 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 6.0 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2017-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 254 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2017-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
254 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1156 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

005 
WUUS51 KPBZ 041801
SVRPBZ
OHC029-PAC003-007-019-125-WVC009-029-041845-
/O.NEW.KPBZ.SV.W.0152.170804T1801Z-170804T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
201 PM EDT FRI AUG 4 2017

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Southeastern Columbiana County in east central Ohio...
  Western Washington County in southwestern Pennsylvania...
  Beaver County in western Pennsylvania...
  Southwestern Butler County in west central Pennsylvania...
  Western Allegheny County in southwestern Pennsylvania...
  Northeastern Brooke County in northern West Virginia...
  Eastern Hancock County in northern West Virginia...

* Until 245 PM EDT.

* At 201 PM EDT, severe thunderstorms were located along a line
  extending from Follansbee to near Avella to 6 miles south of East
  Washington, moving north at 45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar. 

  IMPACT...Damage to trees and power lines. 

* Locations impacted include...
  Pittsburgh...                     Mount Lebanon...
  Bethel Park...                    Ross Township...
  McCandless Township...            Moon Township...
  McMurray...                       Weirton...
  Washington...                     Franklin Park...
  East Liverpool...                 Aliquippa...

This includes the following highways...

  Interstate 70 in Pennsylvania between mile markers 12 and 27.
 
  Interstate 79 in Pennsylvania between mile markers 22 and 47.
 
  Interstate 279 in Pennsylvania between mile markers 1 and 13.
 
  Interstate 376 in Pennsylvania between mile markers 33 and 73.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4068 8014 4051 7990 4000 8016 4000 8020
      4020 8040 4033 8060 4056 8058 4064 8053
      4064 8052 4079 8049
TIME...MOT...LOC 1801Z 201DEG 38KT 4035 8059 4025 8038 4008 8021 

HAIL...<.75IN
WIND...60MPH
 
$$

Kramar
1 follow-up statement
719 
WWUS51 KPBZ 041831
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
231 PM EDT FRI AUG 4 2017

WVC009-041841-
/O.CAN.KPBZ.SV.W.0152.000000T0000Z-170804T1845Z/
Brooke WV-
231 PM EDT FRI AUG 4 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BROOKE COUNTY IS
CANCELLED...

The storms that prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 900 PM EDT for
east central Ohio...western, southwestern and west central
Pennsylvania...and northern West Virginia.

LAT...LON 4068 8014 4051 7990 4025 8003 4056 8058
      4064 8053 4064 8052 4079 8049
TIME...MOT...LOC 1831Z 205DEG 38KT 4064 8045 4051 8017 4036 7999 

$$

OHC029-PAC003-007-019-125-WVC029-041845-
/O.CON.KPBZ.SV.W.0152.000000T0000Z-170804T1845Z/
Columbiana OH-Washington PA-Beaver PA-Butler PA-Allegheny PA-
Hancock WV-
231 PM EDT FRI AUG 4 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHEASTERN COLUMBIANA...NORTH CENTRAL WASHINGTON...BEAVER...
SOUTHWESTERN BUTLER...WESTERN ALLEGHENY AND NORTHEASTERN HANCOCK
COUNTIES...

At 231 PM EDT, severe thunderstorms were located along a line
extending from Midland to Coraopolis to Whitehall, moving northeast
at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar. 

IMPACT...Damage to trees and power lines. 

Locations impacted include...
Pittsburgh...                     Mount Lebanon...
Bethel Park...                    Ross Township...
McCandless Township...            Moon Township...
McMurray...                       Franklin Park...
East Liverpool...                 Aliquippa...
Monaca...                         Gastonville...

This includes the following highways...

  Interstate 79 in Pennsylvania between mile markers 22 and 47.
 
  Interstate 279 in Pennsylvania between mile markers 1 and 13.
 
  Interstate 376 in Pennsylvania between mile markers 33 and 73.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4068 8014 4051 7990 4025 8003 4056 8058
      4064 8053 4064 8052 4079 8049
TIME...MOT...LOC 1831Z 205DEG 38KT 4064 8045 4051 8017 4036 7999 

HAIL...<.75IN
WIND...60MPH
 
$$

Kramar

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 1:34 PM EDT, 27 minutes earlier.

Area forecast discussion, Aug 4, 1:34 PM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
134 PM EDT Fri Aug 4 2017

.SYNOPSIS...
A cold front will bring strong to possibly severe thunderstorms
this afternoon and evening. Cooler weather for this weekend.
Unsettled weather returns Monday.

&&

.NEAR TERM /THROUGH SATURDAY/...
Added severe thunderstorm watch and tweaked hourly temps and
dewpoints rest on track.

12Z PIT RAOB portrays a damaging wind threat with dry mid
levels and unidirectional wind in the column. DCAPE
calculations are near 600jkg-1 along with delta theta-e values
near 30K. Icy cores near 18KFT could be enough to get a
downburst. Once temperatures climb near 80F, expect towers to
grow and storms to develop. With earlier onset of storms,
atmosphere won't be as juicy, however low level moisture
continues to funnel into the region allowing CAPE to surpass
1000 jkg-1. The treat of tornadoes is very low but non zero.
Updraft helicity in the 01-km layer off 0Z NCAR 3km supports
highest chance farther north in New York.

Flash flooding is possible but low given progressive nature of
storms. Dewpoints will be in the mid and upper 60s allowing
PWATS to climb above climo. Hourly and three hourly QPF numbers
are below urban flash flood guidance, but if an area gets hit
with the first line and then the second line associated with
front passes over the same location we could see high water.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY/...
Much cooler and less humid weather are the main story in this time
frame. Mid level trough axis sweeps through during the morning hours
which could spawn scattered showers closer to Lake Erie so will keep
low pops to account given sufficient moisture in the column with a
passing trigger. Dewpoints will make it feel noticeably less humid
as the are forecast in the 50s while daytime highs barely make it
to 70F!

Southerly winds don't give us a long reprieve of sub 60F dewpoints
as they return Sunday.  Mid and high clouds invade during the
afternoon from south to north. There is no precipitation forecast
during the daytime hours.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Highlights:
- Below normal temperatures
- Wet start to the work week
- Quieter in the middle and late

Baroclinic zone that crosses today will stall south of our
region then return as a warm front Sunday night into Monday.
This will spread a good slug of showers across the area during
the aforementioned time frame. Along and south of the boundary
PWATS surpass 1.5", but thankfully due to clouds and limited
instability thunder was still kept out of the forecast. This
will also cut down on rain rates and threat of flooding in
areas that were hard hit a week ago and clean up efforts are
ongoing. At this time, have not ruled out potential flooding
given rainfall amounts between 1-2", however confidence is not
high enough to include in the hazardous weather outlook.

Below normal H5 heights dominate through mid week which spells below
normal temps with highs only in the 70s and 60s across higher
elevations. Heights build toward the end of the period allowing
MaxT to return to normal numbers. With passing mid level waves
showers and thunderstorms return during the peak heating hours.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
General VFR is expected until storms begin to develop this
afternoon ahead of an approaching cold front. Coverage will be
scattered early on...followed by a line of storms crossing late
afternoon/early evening.

.OUTLOOK...
Restrictions are likely again with Mon low pressure.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...None.
PA...None.
WV...None.

&&
Hazardous weather outlook, Aug 4, 3:09 AM EDT, 10 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
309 AM EDT Fri Aug 4 2017

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021-509>514-050715-
Garrett-Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest-
Lawrence-Butler-Clarion-Beaver-Allegheny-Armstrong-Indiana-
Washington-Greene-Westmoreland-Westmoreland Ridges-Fayette-
Fayette Ridges-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
309 AM EDT Fri Aug 4 2017

This Hazardous Weather Outlook is for western Maryland, east
central Ohio, northwest Pennsylvania, southwest Pennsylvania, west
central Pennsylvania, western Pennsylvania, northern West Virginia
and northern panhandle of West Virginia.

.DAY ONE...Today and Tonight.

Scattered severe thunderstorms are possible this afternoon and
early evening with a crossing cold front.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

07

In the hours before

Special weather statement, Aug 4, 12:20 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
1220 PM EDT FRI AUG 4 2017

PAZ007-041645-
Mercer-
1220 PM EDT FRI AUG 4 2017

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WIND WILL AFFECT NORTHWESTERN MERCER COUNTY...

At 1219 PM EDT, a strong thunderstorm was located near Vienna Center,
or 8 miles west of Sharpsville, moving northeast at 45 mph.

Wind gusts up to 45 mph and small hail are possible with this storm.

Locations impacted include...
Greenville...                     Jamestown...
Sheakleyville...                  Maurice K Goddard State Park...

This includes  Interstate 79 in Pennsylvania between mile markers 108
and 109.

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4149 8012 4127 8052 4149 8052
TIME...MOT...LOC 1619Z 224DEG 39KT 4130 8063

Kramar
Special weather statement, Aug 4, 1:12 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
112 PM EDT FRI AUG 4 2017

PAZ031-WVZ004-012-021-509-041745-
Greene-Marshall-Marion-Monongalia-Wetzel-
112 PM EDT FRI AUG 4 2017

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WIND WILL AFFECT SOUTHWESTERN GREENE...NORTHWESTERN MONONGALIA...
WETZEL...SOUTHEASTERN MARSHALL AND NORTHWESTERN MARION COUNTIES...

At 112 PM EDT, a strong thunderstorm was located over Pine Grove, or
8 miles southeast of New Martinsville, moving northeast at 45 mph.

Wind gusts up to 55 mph and small hail are possible with this storm.

Locations impacted include...
Cameron...                        Pine Grove...
Hundred...                        Jacksonburg...
New Freeport...                   Wileyville...
Big Run...                        Reader...
Knob Fork...                      Littleton...
Porters Falls...                  Burton...

LAT...LON 3948 8067 3947 8069 3947 8071 3949 8073
      3951 8074 3953 8077 3955 8079 3956 8081
      3956 8082 3958 8083 3959 8085 3960 8085
      3960 8086 3988 8056 3967 8023 3946 8067
TIME...MOT...LOC 1712Z 226DEG 38KT 3957 8073

Kramar
Local storm report, Aug 4, 1:31 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
131 PM EDT FRI AUG 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     BENWOOD                 40.01N  80.73W
08/04/2017                   MARSHALL           WV   TRAINED SPOTTER

            SEVERAL LARGE BRANCHES DOWN

&&

EVENT NUMBER PBZ1701963

98
Special weather statement, Aug 4, 1:41 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
141 PM EDT FRI AUG 4 2017

OHZ040-041-049-050-WVZ001-041815-
Jefferson-Harrison-Columbiana-Carroll-Hancock-
141 PM EDT FRI AUG 4 2017

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
NORTHEASTERN HARRISON...NORTHERN JEFFERSON...SOUTH CENTRAL
COLUMBIANA...SOUTHEASTERN CARROLL AND CENTRAL HANCOCK COUNTIES...

At 141 PM EDT, a strong thunderstorm was located 10 miles north of
Cadiz, moving northeast at 45 mph.

Wind gusts up to 45 mph are possible with this storm.

Locations impacted include...
Wellsville...                     Toronto...
New Cumberland...                 Salineville...
Jewett...                         Bergholz...
Amsterdam...                      Richmond...
Irondale...                       New Manchester...
Empire...                         Stratton...

LAT...LON 4033 8098 4045 8111 4069 8083 4050 8053
TIME...MOT...LOC 1741Z 239DEG 38KT 4042 8100

Kramar
Special weather statement, Aug 4, 1:46 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
146 PM EDT FRI AUG 4 2017

PAZ031-WVZ012-021-509-041815-
Greene-Marion-Monongalia-Wetzel-
146 PM EDT FRI AUG 4 2017

...A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL AND
GUSTY WIND WILL AFFECT SOUTHWESTERN GREENE...NORTHWESTERN
MONONGALIA...EASTERN WETZEL AND MARION COUNTIES...

At 146 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Hundred to near Mannington to near
Lumberport. Movement was northeast at 40 mph.

Wind gusts up to 55 mph and small hail are possible with these
storms.

Locations impacted include...
Mannington...                     Barrackville...
Hundred...                        Cassville...
Rivesville...                     Grant Town...
Farmington...                     Blacksville...
Spraggs...                        Mount Morris...
New Freeport...                   Grangeville...

This includes the following highways...

  Interstate 79 in Pennsylvania between mile markers 0 and 7.

  Interstate 79 in West Virginia near mile marker 160.

These storms may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 3944 8034 3947 8048 3947 8049 3946 8050
      3947 8050 3957 8048 3963 8055 3984 8034
      3981 8006 3956 8005 3944 8033
TIME...MOT...LOC 1746Z 227DEG 34KT 3964 8046 3959 8038 3941 8043

Kramar

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 12:20 PM EDTSpecial Weather StatementPBZMercer25 min
Aug 4, 1:26 PM EDTSevere Thunderstorm WarningPBZWashington49 min
Aug 4, 1:34 PM EDTSevere Thunderstorm WarningPBZGreene, Washington26 min
Aug 4, 2:20 PM EDTSpecial Weather StatementPBZMercer25 min
Aug 4, 2:42 PM EDTSevere Thunderstorm WarningPBZButler33 min
Aug 4, 2:46 PM EDTSpecial Weather StatementPBZWestmoreland29 min
Aug 4, 2:56 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Butler, Indiana, Westmoreland34 min
Aug 4, 3:12 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Venango33 min
Aug 4, 3:15 PM EDTSevere Thunderstorm WarningPBZVenango30 min
Aug 4, 3:32 PM EDTSpecial Weather StatementPBZClarion28 min
Aug 4, 3:45 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Jefferson45 min
Aug 4, 4:00 PM EDTSpecial Weather StatementPBZIndiana30 min
Aug 4, 4:59 PM EDTSevere Thunderstorm WarningPBZBeaver, Lawrence31 min
Aug 4, 5:33 PM EDTSpecial Weather StatementPBZLawrence27 min
Aug 4, 5:56 PM EDTSevere Thunderstorm WarningPBZBeaver, Butler, Lawrence, Mercer, Venango49 min
Aug 4, 6:19 PM EDTSevere Thunderstorm WarningPBZFayette, Greene26 min
Aug 4, 6:46 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Venango59 min
Aug 4, 7:30 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Jefferson45 min
Aug 4, 7:51 PM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion, Jefferson54 min
Aug 4, 1:09 PM EDTSevere Thunderstorm WarningPBZMarshall, Ohio36 min
Aug 4, 1:12 PM EDTSpecial Weather StatementPBZWetzel33 min
Aug 4, 1:41 PM EDTSpecial Weather StatementPBZHancock34 min
Aug 4, 1:46 PM EDTSpecial Weather StatementPBZMarion, Monongalia29 min
Aug 4, 3:50 PM EDTSevere Thunderstorm WarningPBZPreston40 min
Aug 4, 6:09 PM EDTSpecial Weather StatementPBZMarion, Monongalia36 min
Aug 4, 12:58 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Harrison, Tuscarawas32 min
Aug 4, 3:37 PM EDTSpecial Weather StatementPBZTuscarawas38 min
Aug 4, 4:02 PM EDTSevere Thunderstorm WarningPBZCarroll, Tuscarawas28 min
Aug 4, 4:25 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana50 min
Aug 4, 5:14 PM EDTSpecial Weather StatementPBZColumbiana31 min
Aug 4, 5:24 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Jefferson22 min
Aug 4, 6:35 PM EDTSpecial Weather StatementPBZCarroll, Columbiana40 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2017Severe Thunderstorm Warnings in West Virginia, 2017Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.